Alert archive / Illinois / Areal Flood Advisories in 2009

Areal Flood Advisory 21, NWS St. Louis, MO

June 2, 2009Adams County, Brown County, Pike County, Illinois; Knox County, Missouri

NWS St. Louis, MO issued this areal flood advisory at Jun 2, 2009, 5:26 PM CDT for Adams County, Brown County, Pike County, Illinois; Knox County, Missouri. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jun 2, 2009, 5:26 PM CDT (22:26 UTC)
Expired
Jun 8, 2009, 7:00 AM CDT
In force
6 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Adams County, IL, Brown County, IL, Pike County, IL, Knox County, MO

The radar

The Lincoln radar (KILX), 125 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KLSX 022226
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT TUE JUN 2 2009

ILC001-009-149-030230-
/O.NEW.KLSX.FA.Y.0021.090602T2226Z-090603T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE IL-BROWN IL-ADAMS IL-
526 PM CDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS
  BROWN COUNTY IN WEST CENTRAL ILLINOIS
  NORTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 930 PM CDT

* AT 523 PM CDT...DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN
  HAS FALLEN ACROSS PORTIONS OF CENTRAL ADAMS COUNTY AND BROWN 
  COUNTY SINCE 400 PM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  QUINCY...BEVERLY...BUCKHORN...CAMP POINT...CLAYTON...FALL CREEK...
  GOLDEN...MENDON...MOUNT STERLING AND PAYSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4011 9091 4011 9070 4008 9070 4007 9067
      4005 9068 4003 9061 4001 9061 3999 9060
      3999 9054 3985 9058 3974 9133 4014 9147
      4016 9092

$$

GLASS
2 follow-up statements
000 
WGUS83 KLSX 030026
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CDT TUE JUN 2 2009

ILC001-009-149-030042-
/O.CAN.KLSX.FA.Y.0021.000000T0000Z-090603T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE IL-BROWN IL-ADAMS IL-
726 PM CDT TUE JUN 2 2009

...THE URBAN AND SMALL STREAM FLOOD ADVISORY THAT WAS IN EFFECT FOR
ADAMS...BROWN AND NORTHWESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS
IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE ADVISORY AREA.
STREAMS AND CREEKS IN THE ADVISORY AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4011 9091 4011 9070 4008 9070 4007 9067
      4005 9068 4003 9061 4001 9061 3999 9060
      3999 9054 3985 9058 3974 9133 4014 9147
      4016 9092

$$

GLASS
000 
WGUS83 KLSX 080557
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 AM CDT MON JUN 8 2009

MOC103-081200-
/O.NEW.KLSX.FA.Y.0021.090608T0557Z-090608T1200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX MO-
1257 AM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHERN KNOX COUNTY IN NORTHEAST MISSOURI

* UNTIL 700 AM CDT

* AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR   
  INDICATED THUNDERSTORMS WITH HEAVY RAINFALL HAVE BEEN IMPACTING   
  THE ADVISORY AREA SINCE MIDNIGHT. DOPPLER RADAR ESTIMATED 2 TO 3 
  INCHES HAVE FALLEN IN LESS THAN AN HOUR ALONG A LINE FROM JUST   
  EAST OF BRASHEAR TO NORTHWEST OF BARING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EDINA...COLONY...GREENSBURG AND KNOX CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 4030 9195 4009 9196 4008 9225 4009 9234
      4030 9236 4031 9196

$$

GLASS

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood advisory went out at Jun 2, 4:04 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 2, 4:04 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT TUE JUN 2 2009

.DISCUSSION...
/400 PM CDT TUE JUN 2 2009/

VERY UNSTABLE CONDITIONS DEVELOPED ACROSS THE AREA BY MIDDAY IN
RESPONSE TO HEATING OF THE MOIST BOUNDARY LAYER. WITH LITTLE
CIN...MULTICELL STORMS AND PULSE STORMS RAPIDLY DEVELOPED ACROSS
SOUTHEAST AND EAST CENTRAL MISSOURI THROUGH SOUTHWEST ILLINOIS.
HAIL...MICROBURSTS AND VERY HEAVY BURSTS OF RAIN HAVE BEEN THE
MAIN ISSUES. WHAT IS LEFT OF THIS ACTIVITY HAS MOVED INTO ILLINOIS
WITH STORM SCALE BOUNDARIES INITIATING ADDITIONAL CELLS. SCATTERED
STORMS ALSO CONTINUE TO DEVELOP BACK ACROSS SOUTHWEST AND SOUTH
CENTRAL MISSOURI WHERE THE AIR MASS REMAINS QUITE UNSTABLE. ALL OF
THE AFOREMENTIONED STORMS HAVE BEEN IN THE WARM SECTOR...AND NOW
THE SLOW MOVING COLD FRONT DRAPPED FROM NORTHERN MISSOURI INTO
CENTRAL ILLINOIS IS BECOMING INCREASINGLY ACTIVE. THE MAJORITY OF
THE WARM SECTOR STORMS SHOULD DIMINISH NEAR SUNSET...WHILE THE
SOUTHEAST MOVING COLD FRONT WILL CONTINUE TO FOCUS SHOWERS AND
THUNDERSTORMS THROUGH THE NIGHT. HAVE MENTIONED HEAVY RAIN WITH
STORMS IN ALL AREAS ALTHOUGH EXPECT IT TO BE LOCALIZED...THUS ONLY
LEFT THE CURRENT FFA INTACT AND TRIMMED BACK THE LONGEVITY TO ONLY
TONIGHT. MAIN AREA FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY
SHOULD BE ALONG AND SOUTH OF I-70...WITH A SERIES OF FRONTAL WAVES
TRAVERSING THE FRONT AND THE MIGRATING TROF PRESENTLY ACROSS THE
PLAINS PROVIDING LARGE SCALE ASCENT. PRECIPITATION IS EXPECTED TO
WIND DOWN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WED
NIGHT AND HAVE FAVORED THE SLIGHTLY FASTER NAM.

MOST OTHER ASPECTS OF THE FORECAST REMAIN CONSISTENT AND JUST
CONTINUED TO MASSAGE THEM...NAMELY COOLER THAN NORMAL WED INTO
THURSDAY WITH MODERATION INTO THE WEEKEND. AN EAST-WEST BOUNDARY
THIS WEEKED WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS AT
LEAST THROUGH LATE SUNDAY...PRIMARILY ACROSS THE NORTHERN HALF OF
THE AREA. THERE COULD ALSO BE QUITE A TEMP RANGE ACROSS THE FRONT
WITH 70S NORTH AND NEAR 90 SOUTH ON SUNDAY. THE MODELS DIVERGE
QUITE A BIT EARLY NEXT WEEK WITH HANDLING OF THE FRONT AND ATTM
SIDED WITH THE ECMWF.

GLASS

&&

.AVIATION...
/1240 PM CDT TUE JUN 2 2009/

FOR THE 18Z TAFS...WITH A WEAKER CAP ON TAP FOR TODAY AND
CONTINUAL MIXING OF THE LOWER ATMOSPHERE SHOWERS AND THUNDERSTORMS
HAVE ERRUPTED ACROSS THE SOUTHERN MO INTO SOUTHERN IL. ANTICIPATE
THUNDERSTORM ACTIVITY TO CONTINUE WITHIN THE WARM SECTOR SOUTH A
STALLED FRONTAL BOUNDARAL WEATHER ROUNDUP
NATIONAL WEATHER SERVICE SAN ANGELO TX
400 PM CDT TUE JUN 02 2009

NOTE: FAIR INDICATES FEW OR NO CLOUDS BELOW 12,000 FEET WITH NO
SIGNIFICANT WEATHER AND/OR OBSTRUCTIONS TO VISIBILITY.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140-
154-155-168>170-022200
...LOCATIONS ACROSS WEST CENTRAL TEXAS...

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
SAN ANGELO     SUNNY     92  64  39 S14G20    29.86F
ABILENE        PTSUNNY   89  64  43 S8        29.88F
DYESS AFB      MOSUNNY   88  64  44 S9        29.87F
JUNCTION       MOSUNNY   90  63  40 S9        29.90F
SWEETWATER     PTSUNNY   88  64  45 SE10      29.92S
BROWNWOOD      NOT AVBL
SONORA         SUNNY     91  64  40 S8        29.93F
BRADY          SUNNY     90  66  45 S13       29.90F

OTHER LOCATIONS IN TEXAS

CITY           SKY/WX    TMP DP  RH WIND       PRES   REMARKS
AMARILLO       MOSUNNY   82  47  29 NW14G21   29.99F
BIG SPRING     PTCLDY    92  55  28 SE3       29.90F
SNYDER         MOSUNNY   88  59  38 S6        29.89F
LUBBOCK        TSTM      77  62  59 E14G24    29.96R
MIDLAND        MOSUNNY   95  42  16 SE6       29.88F
DAL/FT WORTH   PTSUNNY   88  66  48 S8        29.91F
AUSTIN         MOSUNNY   92  63  38 S10G16    29.87F
DEL RIO        MOSUNNY   94  58  29 SE16      29.83F
Hazardous weather outlook, Jun 2, 4:30 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT TUE JUN 2 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
430 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED AS A COLD FRONT PROGRESSES SOUTHEAST
ACROSS THE AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF
THE STORMS...WHILE SOME OF THE STORMS COULD BE SEVERE THIS EVENING
PRODUCING DAMAGING WINDS AND LARGE HAIL.

MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND
SOUTH OF INTERSTATE 70 ON WEDNESDAY...AND ACROSS SOUTHEASTERN
MISSOURI AND SOUTHWEST ILLINOIS ON WEDNESDAY NIGHT. THE STORMS
ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH
MONDAY ACROSS MUCH OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS PARTS OF THE AREA THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Jun 2, 4:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     VIBURNUM                37.72N  91.13W
06/02/2009                   IRON               MO   TRAINED SPOTTER

            SEVERAL LARGE TREES BLOWN DOWN NEAR VIBURNUM.

&&

EVENT NUMBER LSX0902185

CVKING
Local storm report, Jun 2, 4:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FUNNEL CLOUD     2 NNW VERSAILLES        39.91N  90.67W
06/02/2009                   BROWN              IL   TRAINED SPOTTER

            SPOTTER REPORTED A WELL DEFINED FUNNEL CLOUD

&&

EVENT NUMBER LSX0902186

JP
Local storm report, Jun 2, 5:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
504 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             MOUNT STERLING          39.98N  90.76W
06/02/2009  E0.70 INCH       BROWN              IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902187

JP
Special weather statement, Jun 2, 5:15 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT TUE JUN 2 2009

MOZ062-072-073-022245-
CRAWFORD MO-FRANKLIN MO-WASHINGTON MO-
515 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...NORTHERN
CRAWFORD AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 545 PM CDT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STEELVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOURBON...
  ANTHONIES MILL...
  SULLIVAN...
  LEASBURG...
  ST. CLOUD...
  STANTON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Local storm report, Jun 2, 5:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     CUBA                    38.06N  91.40W
06/02/2009  E40 MPH          CRAWFORD           MO   AMATEUR RADIO

            HEAVY RAIN AND WIND GUSTS TO 40 MPH AT CUBA AIRPORT

&&

EVENT NUMBER LSX0902188

JPK
Special weather statement, Jun 2, 5:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT TUE JUN 2 2009

MOZ059-022300-
GASCONADE MO-
526 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE COUNTY UNTIL 600 PM
CDT...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNT STERLING...OR 10 MILES NORTHWEST OF
OWENSVILLE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DRAKE...
  ROSEBUD...
  BAY...
  SWISS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:02 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair43 min
Jun 2, 2:19 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair41 min
Jun 2, 2:40 PM CDTAreal Flood AdvisoryLSXMadison, Saint Clair5 hr
Jun 2, 3:14 PM CDTSevere Thunderstorm WarningLSXAdams46 min
Jun 2, 3:29 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery31 min
Jun 2, 3:52 PM CDTSevere Thunderstorm WarningLSXClinton, Fayette, Marion38 min
Jun 2, 3:58 PM CDTSevere Thunderstorm WarningLSXAdams, Brown47 min
Jun 2, 4:14 PM CDTTornado WarningLSXAdams, Brown31 min
Jun 2, 4:25 PM CDTSevere Thunderstorm WarningLSXFayette, Marion50 min
Jun 2, 4:44 PM CDTTornado WarningLSXBrown46 min
Jun 2, 4:09 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 5 more16 hr
Jun 2, 12:18 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington42 min
Jun 2, 1:17 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds43 min
Jun 2, 1:35 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis40 min
Jun 2, 1:44 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren31 min
Jun 2, 1:54 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis51 min
Jun 2, 2:09 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds29 min
Jun 2, 4:01 PM CDTFlash Flood WarningLSXLewis, Marion, Shelby3 hr
Jun 2, 6:28 PM CDTAreal Flood AdvisoryLSXBoone3 hr

Nearby

Areal Flood Advisories in Illinois, 2009Areal Flood Advisories in Missouri, 2009Every areal flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.